# SDR DHL2003873594

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 1450.: RT. OUT WING OB EXTEND L/E LWR PLATING SHOWS CORR BTWN STA. XFS.710.000, XFS.722.500.  PERFORMED MJR REPAIR IAW EODHL, ED-3445. RMD FASTENERS IAW SRM. REMOVED CORR IAW SRM.  FOUND OUT OF LIMITS IAW SRM. TRIMMED OUT DAMAGED AREA IAW EODHL, ED-3445. PERFORMED NDT INSP IAW NDT SPM PART 6-10-01-001. CLEANED, TREATED, PRIMED AREA IAW SRM 51-1-8B. FAB A REPAIR EXT DBLR , FILLER  IAW EODHL-030606, ED-3445. CLEANED, TREATED, PRIMED REPAIR EXT DOUBLER INT SURFACE, FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTLD FILLER AND DBLR ON RT OUTER WING OB. EXTENDED L/E LWR PLATING USING NEW FASTENERS IAW EODHL-030606, ED-3445, SRM 51-1-21 PG.1, SRM 51-1-20D PG.9.
